Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin to Buspar

Posted by E-Lee on March 29, 2004, at 14:12:01

In reply to Re: Wellbutrin to Buspar mary rose, posted by PoohBear on March 29, 2004, at 9:31:13

> > Paxil is the anti depressant that causes the most weight gain of any of the anti-depressants.
>
>
> Actually, I would disagree with this statement...
>
> From personal experience I can tell you that Remeron caused me to gain 12 pounds in two weeks... It gave me the best sleep I've ever had, but the weight gain issue made me drop it and go to Seroquel instead.
>
> Tony
>
> 150mg Effexor XR
> 20mg Adderall XR
> 100mg Seroquel

My doctor actually prescribed me Remeron knowing that I was trying to gain weight, but it made me feel drugged. I only took it once but I was out of it for 2 days. I didn't like that feeling. I am on Effexor and have been for 8 months and my weight has been steady - no loss and no gain. I do feel like I have big time mood swings though not where I am depressed but just really tired and mellow and then all of a sudden I will be bouncing off the walls. I don't like the inconsistency. Another thing is my memory and concentration is terrible. Anybody have any suggestions on how to improve that.

Lee
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:E-Lee thread:13781
URL: http://www.dr-bob.org/babble/20040329/msgs/329906.html